# SDR 98ZZZX3400

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 58791
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT TRANSIT, FOUND EPL LIGHT INOPERATIVE FROM ROWS 1-4; ALSO, L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  TROUBLESHOT SYSTEM.  FOUND POWER CABLE ASSEMBLY SHORTED.  REPLACED CABLE, OPS CHECK GOOD IAW 33-50-01.
